# SDR TRBA2006016

- Difficulty date: February 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NM1558013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

WHILE IN CRUISE, CAPT WINDSHIELD CRACKED.  AIRCRAFT DIVERTED, EMERGENCY DECLARED.  PILOT REPORTED NO STRIKE, JUST SHATTERED.  REPLACED CAPTAIN SIDE WINDSHIELD ASSY IAW MM.  (K)
